# SDR UHLA2012092700309

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 22,693 hours, 14,053 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Part serial: 03120596
- Condition: Defective
- Location: Zone 100
- Part time: 14,473 hours, 8,809 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT EMERGENCY LIGHTS CAME ON FOR NO APPARENT REASON THEN TURNED OFF AFTER SEVERAL MINUTES, THEN BACK ON FOR 10 SECONDS, THEN OFF FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED GEN I/O MAU 2 MODULE 9 IAW EMB 170 AMM 31-46-01.  OPS CHECK GOOD.
